MathSciNet Relay Station
MathSciNet bibliographic data
MR2050206 32M15 (32Q15 53C24)
Burger, Marc; Iozzi, Alessandra Bounded Kähler class rigidity of actions on Hermitian symmetric spaces. Ann. Sci. École Norm. Sup. (4) 37 (2004), no. 1, 77–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement